Accessibility navigation


Paternal exclusion in the presence of substructure

Ayres, K. (2002) Paternal exclusion in the presence of substructure. Forensic Science International, 129 (2). pp. 142-144. ISSN 0379-0738

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/S0379-0738(02)00231-1


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:18646
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation